# SDR HALA0600468

- Difficulty date: June 28, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 767-300
- Aircraft serial: 55131
- Aircraft time: 6,683 hours, 16,593 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: Ground Damage
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PER BOARDING AGENT, JET BRIDGE CONTACTED BOTTOM OF MED.  LOWER FWD OF DOORS EDGE DAMAGE 1/8  DEEP BY 10" LONG.  OK TO CONTINUE PER M105FILE NR 486050.   XCRIBED TO DPM P14542367
